# SDR 97FDEA00798

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48314
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Indication
- Condition: Malfunction
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DEPARTING MEM RETRACTED LANDING GEAR, BOTH FRONT AND REAR PANELS SHOW A RED LIGHT ON RIGHT MAIN GEAR.  COMPLIED WITH CHECKLIST.  LIGHT WENT OUT PROCEED AT NORMAL SPEED.  PERFORMED VISUAL INSPECTION OF RT MAIN LANDING GEAR SENSORS AND ASSOCIATED WIRING CONDUIT ALL APPEARS NORMAL.  PERFORMED TEST WITH PROXIMITY ELECTRONICS UNIT ALL GEAR PROX SWITCHES AND LOGIC SYSTEM CK GOOD IAW M/M 32-61-01 PG 202, 203.
